Volume 14, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Some remarks on the size of tubular neighborhoods in contact topology and fillability

Klaus Niederkrüger and Francisco Presas

Geometry & Topology 14 (2010) 719–754
Bibliography
1 L Bates, G Peschke, A remarkable symplectic structure, J. Differential Geom. 32 (1990) 533 MR1072917
2 F Bourgeois, Odd dimensional tori are contact manifolds, Int. Math. Res. Not. (2002) 1571 MR1912277
3 F Bourgeois, O van Koert, Contact homology of left-handed stabilizations and plumbing of open books arXiv:0803.0391
4 Y Chekanov, O van Koert, F Schlenk, Minimal atlases of closed contact manifolds, from: "New perspectives and challenges in symplectic field theory", CRM Proc. Lecture Notes 49, Amer. Math. Soc. (2009) 73 MR2555934
5 Y Eliashberg, Three lectures on symplectic topology in Cala Gonone. Basic notions, problems and some methods, Rend. Sem. Fac. Sci. Univ. Cagliari 58 (1988) 27 MR1122856
6 Y Eliashberg, New invariants of open symplectic and contact manifolds, J. Amer. Math. Soc. 4 (1991) 513 MR1102580
7 Y Eliashberg, Classification of contact structures on $\mathbb{R}^3$, Internat. Math. Res. Notices (1993) 87 MR1208828
8 Y Eliashberg, S S Kim, L Polterovich, Geometry of contact transformations and domains: orderability versus squeezing, Geom. Topol. 10 (2006) 1635 MR2284048
9 Y Eliashberg, N Mishachev, Introduction to the $h$–principle, Graduate Studies in Mathematics 48, American Mathematical Society (2002) MR1909245
10 J B Etnyre, Planar open book decompositions and contact structures, Int. Math. Res. Not. (2004) 4255 MR2126827
11 J B Etnyre, K Honda, Cabling and transverse simplicity, Ann. of Math. $(2)$ 162 (2005) 1305 MR2179731
12 H Geiges, Contact geometry, from: "Handbook of differential geometry Vol II", Elsevier/North-Holland, Amsterdam (2006) 315 MR2194671
13 H Geiges, An introduction to contact topology, Cambridge Studies in Advanced Mathematics 109, Cambridge University Press (2008) MR2397738
14 D Gilbarg, N S Trudinger, Elliptic partial differential equations of second order, Classics in Mathematics, Springer (2001) MR1814364
15 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
16 M Gromov, Partial differential relations, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) 9, Springer (1986) MR864505
17 S Ivashkovich, V Shevchishin, Reflection principle and $J$–complex curves with boundary on totally real immersions, Commun. Contemp. Math. 4 (2002) 65 MR1890078
18 E Lerman, Contact fiber bundles, J. Geom. Phys. 49 (2004) 52 MR2077244
19 D McDuff, D Salamon, $J$–holomorphic curves and symplectic topology, American Mathematical Society Colloquium Publications 52, American Mathematical Society (2004) MR2045629
20 A Mori, Global models of contact forms, J. Math. Sci. Univ. Tokyo 11 (2004) 447 MR2110923
21 M P Muller, Une structure symplectique sur $\mathbb{R}^6$ avec une sphère lagrangienne plongée et un champ de Liouville complet, Comment. Math. Helv. 65 (1990) 623 MR1078102
22 K Niederkrüger, The plastikstufe – a generalization of the overtwisted disk to higher dimensions, Algebr. Geom. Topol. 6 (2006) 2473 MR2286033
23 K Niederkrüger, O van Koert, Every contact manifolds can be given a nonfillable contact structure, Int. Math. Res. Not. (2007) MR2380008
24 F Presas, A class of non-fillable contact structures, Geom. Topol. 11 (2007) 2203 MR2372846